# SDR DXTA2022101472060

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 4,366 hours, 3,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005184
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,426 hours, 329 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL EMERGENCY LIGHTS IN CABIN AND EMERGENCY EXIT REMAINED ON WHILE EMERGENCY LIGHTS SWITCH IN COCKPIT WAS IN THE 'ARMED' POSITION.  REMOVED FWD EMERGENCY POWER UNIT PN: 7450LS-00 SN:005184 AND REPLACED WITH PN:7450LS SN: 006162 AND REMOVED AFT EMERGENCY POWER UNIT PN: 7450LS-00 SN: 005148 AND REPLACED WITH PN: 7450LS-00 SN: 006501. PERFORMED WORK IAW AMM TASK 33-52-01. OPS CHECKED GOOD. WORKING AS REQUIRED. ORIG SUB DATE:  10/14/2022
